# SDR 03FDEA01397

- Difficulty date: August 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY LT SIDE, ABOVE PANEL 3355L, CORROSION ON TORQUE BOX LWR FLANGE NUT CLIPS FOUND DAMAGE TO LOWER FLANGE TO BE .066 MATERIAL LOSS ORIGINAL THICKNESS .125.  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED CHORD.  DRILLED UP NEW CHORD.  ALODINED, PRIMED & INSTALLED LOWER CHORD FOR TORQUE BOX IN A/C BAY LT SIDE.  WORK DONE PER SRM 53-10-1, 51-10-3, 51-30-2, 51-30-5, WORK DONE FROM BS 740-870, LBL 10, WL 145.
